Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 7

All articles in this issue are freely accessible.

Riemann and his significance for the development of modern mathematics
Felix Klein.
Bull. Amer. Math. Soc. 1 (1895), 165-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1557374
The multiplication of semi-convergent series
Florian Cajori.
Bull. Amer. Math. Soc. 1 (1895), 180-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1557375
Gergonne’s pile problem
Leonard E. Dickson.
Bull. Amer. Math. Soc. 1 (1895), 184-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1557376
Notes
Bull. Amer. Math. Soc. 1 (1895), 189-190
More Information
Full-text PDF Free Access
MathSciNet review: 1557378
New publications
Bull. Amer. Math. Soc. 1 (1895), 190-192
More Information
Full-text PDF Free Access
MathSciNet review: 1557379

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Répertoire bibliographique des sciences mathématiques.
Reviewer: Alexander Ziwet
Bull. Amer. Math. Soc. 1 (1895), 186-189
Review information
Full-text PDF Free Access